MAUDE Adverse Event Report: MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Catalog Number SMXP130RH
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Inflammation (1932); Seroma (2069); No Code Available (3191)
Date of Event 03/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A device history record review is in progress.Once completed, a supplemental report will be submitted.(b)(4).
 
Event or Problem Description
It was reported that a (b)(6)-year-old caucasian female patient underwent a primary breast reconstruction with artoura 475cc tissue expander that the left showed smooth deflation after implantation.Shell appeared to be torn behind middle most inferior tab.The left implant symptoms were axillary swelling, persistent seroma, prolong time needing jp drain.On (b)(6) 2018, the deflated expander was replaced with a textured arotura, catalog number texp130rh.The replacement was done as outpatient with no hospitalization.
 
Additional Manufacturer Narrative
On 5/11/2018, the device history record (dhr) was reviewed, and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
ARTOURA BREAST TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key7424562
Report Number1645337-2018-02201
Device Sequence Number18868139
Product Code LCJ
UDI-Device Identifier00081317024316
UDI-Public00081317024316
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2022
Device Catalogue NumberSMXP130RH
Device Lot Number7535082
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/15/2018
Supplement Date Received by Manufacturer03/15/2018
Initial Report FDA Received Date04/12/2018
Supplement Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR